Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
eazy^

in a bit of a conundrum

Recommended Posts

i did only 4 months of accutane and i was suppose to take 40mg every day but only took it every other day. it helped my severe acne but now i have ALOT of HUGE redmarks/scars/hyperpigmentation from the cysts and nodules. it pretty damn bad and the yare all over my face it looks like i still have severe acne, my complexion is straight shit and my pores are Huge. my skin is just nasty and im realllly thinking about doing a lactic acid peel. ive been off my course for 2 months and my skin is almost already back to the thickness it was before accutane. i have sensative pale skin, my question is even though im suppose to wait 6 months after accutane, since i didnt do a full course and my redmarks/hyperpigmentation are to severe to leave alone, would it be ok to do a very light % lactic acid peel?

Share this post


Link to post
Share on other sites

Bought the lactic acid, did it 7 times with no results at all. What should my next step be?

Share this post


Link to post
Share on other sites

hi there. I highly suggest u post a picture of ur problem areas and then we can give u help ful advice as i have been in ur shoes with accutane,

Share this post


Link to post
Share on other sites

i can never get a pic that fully shows the extent of my redmarks, this is the closest i could get but it still looks worse in person. Ive done 7 lactic acid peels in the past 2 weeks at 40% and got no results at all with no peeling or any redness really, it actually made my blackheads all over my nose alot worse. ive tried ACV, Lemon juice and all the natural remedies with no results.

7

why wont it show how do i post it up?

Share this post


Link to post
Share on other sites

Take a break from the lactic acid, you probably did too many peels in such a short span anyways.

I know you don't want to hear this, but I really think you should wait the full six months before doing anything else. Have you talked to the dermatologist about the marks and what they are? They don't really look like scars, so that's potentially a good sign.

Share this post


Link to post
Share on other sites

he said wait a year or 2 and they will fade, theres no way i can wait a year or 2. i catch people just starring at my redmarks when i talk to them i just want to get rid of these it sucks bad.

Share this post


Link to post
Share on other sites

do nothing... let your skin heal naturally for a long time after accutane. fyi i checked out the picture and didn't see any bad scarring.

Heed my words young one, let your skin heal first for a while.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×